# SDR SWAA2024022950351

- Difficulty date: February 8, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR STRUCTURE LOWER BEAM #4 AT PERIMETER OF I/B FASTENER HOLE.   REMOVED DAMAGE BEAM #4 AT R1-DOOR IN REF B737-700 SRM 51-40-02-0G-0 AND INSTALLED NEW BEAM #4 AT R1 DOOR IN REF B 737-700 SRM 51-40-02-0G-0 AND DWG 141A6535 REV: F AND DWG 141A6516 REV:D.
